# SDR DL72W950527

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 651622296
- Condition: Cracked
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION RIGHT WING NR 6 SLAT WAS FOUND WITH A CRACK IN THE LOWER SKIN AT 19 INCH FROM THE INBOARD END OF SLAT AND 13 INCH FROM THE OUTBOARD END OF SLAT.  REPAIRED PER SRM 57-54-0.
